# SDR SWAA2024122775354

- Difficulty date: November 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H DEFLECTION CONTROL RIB HAS WEAR AT UPPER SHELF PANEL ATTACH BOLTS.   REMOVED 2EA UPPER SHELF PANEL ATTACH BOLTS AT R/H DEFLECTION CONTROL RIB FOR UPPER SHELF PANEL; BLENDED DAMAGE ON DEFLECTION CONTROL RIB UPPER LUG; BLEND FOUND TO BE WITHIN LIMITS ALL IAW SRM 57-51-02-2R-4; REPAIR 4.  OUTBOARD DOUBLER; SRM 57-51-02-2R-4 TABLE 201 ITEM .1 FABRICATED AND BRUSH CADMIUM PLATE IAW SRM 57-51-02-2R-4 TABLE 201 ITEM 1.  REMOVED THE DAMAGE IN THE TRAILING EDGE UPPER SUPPORT BEAM PER SRM 57-51-02-2R-1 REPAIR 1.  INSTALLED REPAIR PARTS PER ALL SRM 57-51-02-2R-4 REPAIR 4 AND SRM 57-51-02-2R-1 REPAIR 1.. REPAIRECD PER EA# M-22-157-03735
